# SDR CALA9900485

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MID FLAP HAS .5 CRACK AT INBOARD MOST RIB LOWER END.  INSTALLED DOUBLER AT RIB LOWER END OF MID FLAP PER SRM 51-40-3.
